# SDR RAAA00E8034

- Difficulty date: August 13, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,116 hours, 36,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB BROKEN ON EMERGENCY AISLE LIGHT ROW 4 A, B.  WILL NOT TEST.   REPLACED BULB AND INSTALLED NEW BATTERY.  TESTED GOOD PER ECO 86-26.
